# SDR 06FDEA1140

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 27,390 hours, 7,480 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50832
- Part serial: 122
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 27,185 hours, 7,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1.5 HR INTO FLT, FL320 RT CTR PUMP FAULT, QRH 0.5 HR LATER CTR TK QTY FAILED AT 2.3  W/SOME FEEDING FROM OUTERS.  RT CENTER BOOST PUMP IN W/W GOOD POWER AT PUMP.  NEED BOOST PUMP.  REMOVED AND REPLACED CTR2 BOOST PUMP MFG 2052C23 S/N 6715.  SUSPECT CTR TANK LOW LEVEL SENSOR 35/36 QJ BAD.  REMOVED AND REPLACED FQIC PRECAUTIONARY MFG SIC5083-2, S/N122 -ACN RELEASED PER MEL 28-28-26-01-B CAT: C EXP: 26MAR06  "MEL 28-28-26-01-B: CGCC -  INOP."
